MathSciNet Relay Station
MathSciNet bibliographic data
MR1451860 (98c:53036) 53C07 (58D27)
Kobayashi, Shoshichi; Shinozaki, Eriko Conjugate connections and moduli spaces of connections. Tokyo J. Math. 20 (1997), no. 1, 67–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement